Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Azalin

Acne on my knees and legs ??

Recommended Posts

Hey peoples. Im on accutane currently, and it has cleared my face and back up extremely well. However.... I run a lot ( 10 - 15 miles a week ) and I have been getting a CRAZY breakout of Acne on my knees and legs. It looks pretty bad, might post some pics later. Anyone have any ideas on what to do ?. Would BP even work on my legs ?. Or do you think I should just let it take it's course.

Thanks !.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×